# SDR AALA20060556

- Difficulty date: August 13, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT.  RETURNED TO TUL AND LANDED WITHOUT INCIDENT.  REPACKED NOSE LANDING GEAR STRUT PER PATTERN CARD 4753.  SYSTEM GROUND CHECKED NORMAL OPERATION.
